UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 9 | Issue 1 | January 2022

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 6 Issue 6
June-2019
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1908B92


Registration ID:
235358

Page Number

714-718

Share This Article


Jetir RMS

Title

Study Of Some Integral Equations Arising In Applications Of Science And Engineering

Abstract

We present the numerical solution of the Fredholm Integral Equations by using the analytic method (Adomian Decomposition Method). To illustrate the accuracy and efficiency of the proposed method (ADM), some numerical examples have been performed. A Fredholm integral equations is solved by ADM which gives us the approximate solution of the problem that tends to the exact solution of the problem

Key Words

Adomian Decomposition Method,Fredholm Integral Equations,Applications Of ADM.

Cite This Article

"Study Of Some Integral Equations Arising In Applications Of Science And Engineering", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 6, page no.714-718, June-2019, Available :http://www.jetir.org/papers/JETIR1908B92.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Study Of Some Integral Equations Arising In Applications Of Science And Engineering", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 6, page no. pp714-718, June-2019, Available at : http://www.jetir.org/papers/JETIR1908B92.pdf

Publication Details

Published Paper ID: JETIR1908B92
Registration ID: 235358
Published In: Volume 6 | Issue 6 | Year June-2019
DOI (Digital Object Identifier):
Page No: 714-718
Country: Anantnag J and K, J and K, India .
Area: Mathematics
ISSN Number: 2349-5162


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002702

Print This Page

Current Call For Paper

Jetir RMS